# SDR DALA2023013000745

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 50,830 hours, 23,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 1L DOOR "KNUCKLE KNOCKER: DOES NOT DEPLOY WHEN DOOR IS ARMED. CORRECTIVE ACTION: CLEARED DEBRIS FROM L1 DOOR KNUCKLE KNOCKER. OPS CHECK NML. (9941392)
